Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 23, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 8, 2016, 1:59 PM CST for Little River County, Arkansas; Bowie County, Red River County, Texas; McCurtain County, Oklahoma. It took effect at Mar 10, 2016, 8:08 PM CST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 1:59 PM CST (19:59 UTC)
- In effect from
- Mar 10, 2016, 8:08 PM CST
- Expired
- Mar 13, 2016, 3:00 PM CDT
- In force
- 66 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Little River County, AR, McCurtain County, OK, Bowie County, TX, Red River County, TX
The radar
The Western Arkansas radar (KSRX), 172 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River near Dekalb - Pecan Point (DEKT2).
- Action stage
- 23.5 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
787 WGUS44 KSHV 081959 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 159 PM CST TUE MAR 8 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-091959- /O.NEW.KSHV.FL.W.0023.160311T0336Z-160313T2000Z/ /DEKT2.1.ER.160311T0336Z.160312T0000Z.160313T0200Z.NO/ 159 PM CST TUE MAR 8 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Red River Near Dekalb, Texas at Pecan Point. * from Thursday evening to Sunday afternoon...or until the warning is cancelled. * At 100 PM Tuesday The stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast...Rise above flood stage by late Thursday evening and continue to rise to near 25.5 feet by Friday evening. The river will fall below flood stage by Saturday evening. * Impact...Bank erosion and minor lowland flooding. Move livestock to higher ground. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ VIII.
8 follow-up statements
260 WGUS84 KSHV 091613 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1013 AM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-101613- /O.EXT.KSHV.FL.W.0023.160311T1500Z-160313T0359Z/ /DEKT2.1.ER.160311T1500Z.160312T0000Z.160312T0959Z.NO/ 1013 AM CST WED MAR 9 2016 The flood warning continues for the Red River Near Dekalb, Texas near Pecan Point. * from Friday morning to Saturday evening...or until the warning is cancelled. * At 900 AM Wednesday the stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast...Rise above flood stage by late Friday morning and continue to rise to near 24.5 feet by Friday evening. The river will fall below flood stage by Saturday morning. * Impact...Minor lowland flooding. Move livestock to higher ground. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ VIII.
305 WGUS84 KSHV 100031 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 631 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-110031- /O.EXT.KSHV.FL.W.0023.160311T1500Z-160314T0319Z/ /DEKT2.1.ER.160311T1500Z.160312T0600Z.160313T0919Z.NO/ 631 PM CST WED MAR 9 2016 ...The flood warning extended until Sunday evening...The flood warning continues for the Red River Near Dekalb, Texas. * from Friday morning to Sunday evening...or until the warning is cancelled. * At 500 PM Wednesday The stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast...Rise above flood stage by late Friday morning and continue to rise to near 25.6 feet by early Saturday morning. The river will fall below flood stage by Sunday morning. * Impact...Minor lowland flooding. Expect bank erosion. Move livestock and equipment away from the river. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ VIII.
933 WGUS84 KSHV 100144 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 744 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-110144- /O.EXT.KSHV.FL.W.0023.160311T1400Z-160314T0125Z/ /DEKT2.1.ER.160311T1400Z.160312T0600Z.160313T0725Z.NO/ 744 PM CST WED MAR 9 2016 The flood warning continues for the Red River Near Dekalb. * from Friday morning to Sunday evening...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 16.9 feet. * Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...Rise above flood stage by Friday morning and continue to rise to near 25.6 feet BY early Saturday morning. The river will fall below flood stage by early Sunday morning. * Impact...at 24.5 feet...Flooding will continue to decrease along the Red River, although bank erosion problems will continue. Minor overflow of low banks will continue, especially on the Oklahoma side of the river. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC013-015-017-069-081-110143- /O.EXT.KSHV.FL.W.0044.160313T1100Z-000000T0000Z/ /CSHL1.1.ER.160313T1100Z.160314T2300Z.000000T0000Z.NO/ 744 PM CST WED MAR 9 2016 The flood warning continues for the Red River At Coushatta. * from Sunday morning until further notice...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 28.0 feet. * Minor flooding is forecast. * Flood stage is 31.0 feet. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 31.5 feet by Monday evening. * Impact...at 31.0 feet...Minor flooding occurs. Minor backwater flooding occurs from the confluence or the Red River with Loggy Bayou as well as up through the lower Flat River and lower Red Chute Bayou in southern Bossier Parish. Livestock and equipment should be moved to higher ground. && LAT...LON 3220 9342 3192 9321 3192 9330 3204 9342 3220 9350 $$ LAC043-069-081-110143- /O.EXT.KSHV.FL.W.0045.160314T0500Z-000000T0000Z/ /GREL1.1.ER.160314T0500Z.160315T1100Z.000000T0000Z.NO/ 744 PM CST WED MAR 9 2016 The flood warning continues for the Red River At Grand Ecore. * from late Sunday night until further notice...or until the warning is cancelled. * At 5:00 PM Wednesday The stage was 28.6 feet. * Minor flooding is forecast. * Flood stage is 33.0 feet. * Forecast...Rise above flood stage by early Monday morning and continue to rise to near 33.5 feet by Tuesday morning. * Impact...at 33.0 feet...Minor flooding of lowlands in the Red River floodplain between levees take place. && LAT...LON 3192 9323 3187 9309 3152 9270 3151 9274 3192 9330 $$ 25
701 WGUS84 KSHV 101628 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1027 AM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-111627- /O.EXT.KSHV.FL.W.0023.160311T0208Z-160313T1500Z/ /DEKT2.1.ER.160311T0208Z.160311T1800Z.160312T2100Z.NO/ 1027 AM CST THU MAR 10 2016 The flood warning continues for the Red River Near Dekalb, Texas. * from this evening to Sunday morning...or until the warning is cancelled. * At 900 AM Thursday the stage was 20.5 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast...Rise above flood stage this Thursday evening and continue to rise to near 25.8 feet by Friday early afternoon. The river will fall below flood stage by Saturday afternoon. * Impact...at 27.0 feet...Flooding of some two thousand acres of flood plain occur. Ranchers should move livestock and equipment to higher ground. Moderate to severe bank erosion occurs. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC013-015-017-069-081-111627- /O.EXT.KSHV.FL.W.0044.160313T0600Z-000000T0000Z/ /CSHL1.1.ER.160313T0600Z.160314T2300Z.000000T0000Z.NO/ 1027 AM CST THU MAR 10 2016 The flood warning continues for the Red River At Coushatta, Louisiana. * from late Saturday night until further notice...or until the warning is cancelled. * At 900 AM Thursday The stage was 29.1 feet. * Minor flooding is forecast. * Flood stage is 31 feet. * Forecast...Rise above flood stage by early Sunday morning and continue to rise to near 31.5 feet by Monday evening. * Impact...at 31.0 feet...Minor flooding occurs. Backwater flooding occurs from the confluence or the Red River with Loggy Bayou as well as up through the lower Flat River and lower Red Chute Bayou in southern Bossier Parish. Livestock and equipment should be moved to higher ground. && LAT...LON 3220 9342 3192 9321 3192 9330 3204 9342 3220 9350 $$ LAC043-069-081-111626- /O.EXT.KSHV.FL.W.0045.160313T1100Z-000000T0000Z/ /GREL1.1.ER.160313T1100Z.160315T0500Z.000000T0000Z.NO/ 1027 AM CST THU MAR 10 2016 The flood warning continues for the Red River At Grand Ecore, Louisiana. * from Sunday morning until further notice...or until the warning is cancelled. * At 500 PM Wednesday the stage was 28.6 feet. * Minor flooding is forecast. * Flood stage is 33 feet. * Forecast...Rise above flood stage by Sunday morning and continue to rise to near 33.5 feet by early Tuesday morning. * Impact...at 33.0 feet...Minor flooding of lowlands in the Red River floodplain between levees take place. Expect backwater flooding up through Bayou Pierre. && LAT...LON 3192 9323 3187 9309 3152 9270 3151 9274 3192 9330 $$ VIII.
728 WGUS84 KSHV 110228 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 828 PM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-120228- /O.EXT.KSHV.FL.W.0023.000000T0000Z-160313T1300Z/ /DEKT2.1.ER.160311T0648Z.160311T1800Z.160312T1900Z.NO/ 828 PM CST THU MAR 10 2016 The flood warning continues for the Red River Near Dekalb. * until Sunday morning...or until the warning is cancelled. * At 7:00 PM Thursday The stage was 22.4 feet. * Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...Rise above flood stage by after midnight tomorrow and continue to rise to near 25.5 feet BY tomorrow early afternoon. The river will fall below flood stage by Saturday early afternoon. * Impact...at 24.5 feet...Flooding will continue to decrease along the Red River, although bank erosion problems will continue. Minor overflow of low banks will continue, especially on the Oklahoma side of the river. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ 25
193 WGUS84 KSHV 111602 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1002 AM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-121602- /O.EXT.KSHV.FL.W.0023.000000T0000Z-160313T0600Z/ /DEKT2.1.ER.160312T1200Z.160312T1200Z.160312T1200Z.NO/ 1002 AM CST FRI MAR 11 2016 The flood warning continues for the Red River Near Dekalb, Texas at Pecan Point. * until late Saturday night...or until the warning is cancelled. * At 900 AM Friday the stage was 23.4 feet. * Minor flooding is forecast. * Flood stage is 24 feet. * Forecast...The river is expected to rise to near flood stage by Saturday morning. * Impact...at 24.0 feet...Minor lowland flooding and bank erosion. Move livestock next to the river to higher ground. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ LAC015-017-081-121601- /O.EXT.KSHV.FL.W.0054.160314T1100Z-160316T2300Z/ /SVPL1.1.ER.160314T1100Z.160314T1100Z.160316T0500Z.NO/ 1002 AM CST FRI MAR 11 2016 ...The flood warning extended until Wednesday evening...The flood warning continues for the Red River At Shreveport, Louisiana. * from Monday morning to Wednesday evening...or until the warning is cancelled. * At 900 AM Friday the stage was 28.0 feet. * Minor flooding is forecast. * Flood stage is 30 feet. * Forecast...The river is expected to rise to near flood stage Monday morning. * Impact...at 30.0 feet...Russel Road will be overflowed between Blanchard Highway and Interstate 220 in north Shreveport. && LAT...LON 3273 9374 3220 9342 3220 9350 3273 9389 3273 9384 $$ VIII.
267 WGUS84 KSHV 120122 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 722 PM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-130122- /O.EXT.KSHV.FL.W.0023.000000T0000Z-160313T1200Z/ /DEKT2.1.ER.160312T1800Z.160312T1800Z.160312T1800Z.NO/ 722 PM CST FRI MAR 11 2016 ...The flood warning extended until Sunday morning...The flood warning continues for the Red River Near Dekalb. * until Sunday morning...or until the warning is cancelled. * At 6:00 PM Friday The stage was 23.5 feet. * Minor flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow early afternoon. * Impact...at 24.0 feet...Minor lowland flooding and bank erosion. Move livestock next to the river to higher ground. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$
677 WGUS84 KSHV 121409 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 809 AM CST SAT MAR 12 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC081-OKC089-TXC037-387-121439- /O.CAN.KSHV.FL.W.0023.000000T0000Z-160313T1200Z/ /DEKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 809 AM CST SAT MAR 12 2016 The flood warning is cancelled for the Red River Near Dekalb, Texas at Pecan Point. * At 700 AM Saturday The stage was 23.1 feet. * Flood stage is 24 feet. * Forecast...The river crested below flood stage at 23.5 feet. The river will fall to 21.7 feet by Sunday morning. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 12:56 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Mar 8, 12:56 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1256 PM CST TUE MAR 8 2016
.UPDATE...
UPDATE FOR TOR WATCH 38...WHICH IS NOW IN EFFECT FOR MUCH OF THE
REGION SAVE FOR OUR EXTREME ERN TIER OF COUNTIES/PARISHES OF N
LA/SRN AR. NO OTHER CHANGES ATTM. /12/
&&
.PREV DISCUSSION... /ISSUED 1159 AM CST TUE MAR 8 2016/
AVIATION...
MVFR CONDITIONS ARE PREVAILING AT MOST TAFS SITES AS OF 1730Z.
HOWEVER...A SLOW MOVING LINE OF THUNDERSTORMS CURRENTLY IS WEST
OF K4O4 AND EXTENDS BACK TO THE SOUTHWEST THROUGH KTRL TO KINJ. A
SECOND CLUSTER OF THUNDERSTORMS IS LIFTING NORTH AHEAD OF THIS
LINE ACROSS SOUTHEAST TEXAS...AND IS APPROACHING KLFK AND KOCH.
CEILINGS AND VISIBILITIES WILL DETERIORATE BETWEEN 18Z AND 21Z AS
THESE TWO AREAS OF THUNDERSTORMS MOVE INTO THE ARKLATEX THIS
AFTERNOON. ALTHOUGH THERE MAY BE A BRIEF BREAK IN THE CONVECTION
BEHIND THIS FIRST WAVE OF THUNDERSTORMS IN EAST TEXAS...EXPECT
MORE THUNDERSTORMS TO DEVELOP TONIGHT AND PERSIST INTO THE DAY ON
WEDNESDAY.
DISCUSSION... /ISSUED AT 1109 AM CST TUE MAR 8 2016/
MCS ALONG AND JUST E OF I-35 CONTINUES TO TREK EWD LATE THIS
MORNING. NRN END OF THE LINE HAS WEAKENED CONSIDERABLY OVER THE
LAST HOUR OR SO...AS IT OUTRUNS THE AREA OF GREATEST INSTABILITY.
HOWEVER...THE SRN SECTION OF THE LINE BETWEEN AUSTIN AND FORT
WORTH...ALTHOUGH NOT SEVERE ATTM...IS MORE PROMISING...AND WILL BE
AFFECTING PORTIONS OF OUR REGION LATER TODAY. HAVE MADE QUITE A
FEW ADJUSTMENTS ACROSS THE BOARD FOR THIS AFTERNOON...INCLUDING
TEMPS ACROSS OUR NW...WHERE RAIN WILL PROHIBIT HEATING. HAVE
TWEAKED POPS...WX...QPF...AND A FEW OTHER SMALLER ELEMENTS...BUT
THESE CHANGES WILL NOT AFFECT THE ONGOING WORDING OVERALL.
18Z SOUNDING IS IN THE WORKS ATTM...AND HOPEFULLY THIS WILL GIVE
US A BETTER IDEA AS TO OUR SEVERE POTENTIAL FOR THIS AFTN. MORNING
SOUNDING SHOWED VIRTUALLY NO INSTABILITY.
UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 67 72 62 / 90 90 100 80
MLU 79 67 77 66 / 80 90 100 90
DEQ 70 64 69 61 / 90 80 100 70
TXK 71 64 71 62 / 90 80 100 70
ELD 73 66 73 61 / 90 90 100 90
TYR 73 65 71 60 / 90 70 100 70
GGG 74 66 71 61 / 90 80 100 70
LFK 76 68 73 62 / 90 90 100 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR TXZ096-097-108>112-124>126-136>138-149>153-
165>167.
&&
12Hazardous weather outlook, Mar 8, 11:46 AM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CST TUE MAR 8 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT. OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING. HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT WITH THIS FIRST WAVE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. 12
In the hours before
Special weather statement, Mar 8, 11:40 AM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1140 AM CST TUE MAR 8 2016
OKZ077-TXZ096-081830-
MCCURTAIN OK-RED RIVER TX-
1140 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND RED RIVER COUNTIES
UNTIL 1230 PM CST...
AT 1139 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLOUDY TO 6 MILES NORTHEAST
OF FORT TOWSON TO NEAR DEPORT...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...IDABEL...BROKEN BOW...BAGWELL...MANCHESTER...WRIGHT CITY...
VALLIANT...DETROIT...MILLERTON...ANNONA...GARVIN...KIOMATIA...RUFE...NEGLEY...
OAK HILL...HOLLY CREEK...GOLDEN...BETHEL...PICKENS AND SHERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3451 9459 3438 9453 3359 9478 3346 9531
3388 9531 3387 9530 3391 9528 3389 9526
3396 9523 3394 9516 3423 9515 3425 9505
3451 9505
TIME...MOT...LOC 1739Z 236DEG 30KT 3430 9530 3406 9517 3354 9535
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:25 PM CST | Flash Flood Warning | SHV | Little River | 3 hr |
| Mar 8, 4:02 PM CST | Areal Flood Advisory | SHV | Columbia, Lafayette, Miller | 3 hr |
| Mar 8, 4:55 PM CST | Flash Flood Warning | SHV | Columbia, Lafayette, Miller | 15 hr |
| Mar 8, 10:14 AM CST | River Flood Warning | SHV | Gregg | 6 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 22 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 24 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 27 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Sabine, San Augustine | 4 days |
| Mar 8, 10:25 AM CST | River Flood Warning | SHV | Smith, Wood | 19 days |
| Mar 8, 10:26 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 12 days |
| Mar 8, 10:27 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 8 days |
| Mar 8, 11:40 AM CST | Special Weather Statement | SHV | Red River | 50 min |
| Mar 8, 1:11 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Upshur, Wood | 49 min |
| Mar 8, 1:44 PM CST | Tornado Warning | SHV | Camp, Franklin, Upshur, Wood | 31 min |
| Mar 8, 1:55 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk | 5 days |
| Mar 8, 1:56 PM CST | River Flood Warning | SHV | Cass, Marion | 12 days |
| Mar 8, 1:58 PM CST | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Harrison, Marion, Morris and 3 more | 45 min |
| Mar 8, 2:01 PM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 5 days |
| Mar 8, 2:03 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 13 days |
| Mar 8, 2:52 PM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 38 min |
| Mar 8, 4:06 PM CST | Areal Flood Advisory | SHV | Cass, Harrison, Marion, Panola, Rusk | 3 hr |
Nearby
River Flood Warnings in Texas, 2016River Flood Warnings in Arkansas, 2016River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.